MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per wi-000100100.
 
Event or Problem Description
On 9/8/2021 it was reported by a sales representative via email that an ar-3633 fibertak¿ rc suture anchor, triple loaded would not seat in the pre-drilled bone tunnel.This was discovered during a procedure on (b)(6) 2021.No patient affected.Device will not be returned as it was discarded by facility.Additional info received 9/15/2021 surgeon completed rotator cuff massive tear repair by using another ar-3633 anchor.

Brand Name
FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19483214
Report Number1220246-2024-05173
Device Sequence Number15461228
Product Code MBI
UDI-Device Identifier00888867276925
UDI-Public00888867276925
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberFIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W
Device Catalogue NumberAR-3633
Device Lot Number13168923
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown